# SDR SWAA001288

- Difficulty date: July 15, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,006 hours, 56,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545754
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND I/B CREASE BEAM CRACKED AT TWO PLACES, BS 520, RBL 64.  REPAIRED CREASE BEAM PER SRM.
